Ukrainian Mathematical Journal

, Volume 57, Issue 11, pp 1687–1711

Theorems on the existence and nonexistence of solutions of the Cauchy problem for degenerate parabolic equations with nonlocal source

  • N. V. Afanas’eva
  • A. F. Tedeev
Article

Abstract

We consider the Cauchy problem for a doubly nonlinear degenerate parabolic equation with nonlocal source under the assumption that the initial function is integrable. We establish the existence and nonexistence of time-global solutions of the problem.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    H. Fujita, “On the blowing up of solutions to the Cauchy problem for u t = △u + u 1+α,” J. Fac. Sci. Univ. Tokyo, Sec. IA. Math., 13, 109–124 (1966).MATHGoogle Scholar
  2. 2.
    H. A. Levine, “The role of critical exponents in blow up theorems,” Review, 32, 262–288 (1990).MATHGoogle Scholar
  3. 3.
    K. Deng and H. A. Levine, “The role of critical exponents in blow-up theorems. The sequel,” J. Math. Anal. Appl., 243, 85–126 (2000).CrossRefMathSciNetGoogle Scholar
  4. 4.
    D. Andreucci and A. F. Tedeev, “Optimal bounds and blow-up phenomena for parabolic problems in narrowing domains,” Proc. Roy. Soc. Edinburgh, 128, 1163–1180 (1998).MathSciNetGoogle Scholar
  5. 5.
    D. Andreucci and A. F. Tedeev, “A Fujita-type result for degenerate Neumann problem in domains with noncompact boundary,” J. Math. Anal. Appl., 231, 543–567 (1999).CrossRefMathSciNetGoogle Scholar
  6. 6.
    V. A. Galaktionov and H. A. Levine, “A general approach to critical Fujita exponents and systems,” Nonlinear Anal. TMA, 34, 1005–1027 (1998).CrossRefMathSciNetGoogle Scholar
  7. 7.
    X. Liu and M. Wang, “The critical exponent of doubly singular parabolic equations,” J. Math. Anal. Appl., 257, 170–188 (2001).MathSciNetGoogle Scholar
  8. 8.
    G. R. Cirmi, S. Leonardi, and A. F. Tedeev, The Asymptotic Behavior of the Solution of a Quasilinear Parabolic Equation with Blow-up Term, Preprint, Catania University, Catania (1998).Google Scholar
  9. 9.
    K. Deng, M. K. Kwong, and H. A. Levine, “The influence of nonlocal nonlinearities on the long-time behavior of solutions of Burgers’ equation,” Quart. Appl. Math., 50, 173–200 (1992).MathSciNetGoogle Scholar
  10. 10.
    D. Andreucci and E. Di Benedetto, “On the Cauchy problem and initial traces for a class of evolution equations with strongly nonlinear sources,” Ann. Scuola Norm. Super Pisa, 18, 363–441 (1991).Google Scholar
  11. 11.
    M. Tsutsumi, “On solution of some doubly nonlinear parabolic equations with absorption,” J. Math. Anal. Appl., 132, 187–212 (1988).CrossRefMATHMathSciNetGoogle Scholar
  12. 12.
    O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural’tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • N. V. Afanas’eva
    • 1
  • A. F. Tedeev
    • 1
  1. 1.Institute of Applied Mathematics and MechanicsUkrainian Academy of SciencesDonetsk

Personalised recommendations